violetdiary (violetdiary) wrote in vaginapagina,
violetdiary
violetdiary
vaginapagina

Nor-QD extra bleeding

I've been on Nor-QD for ten months now and generally have had no problems. Once a month I've experienced bleeding like a regular period, lasting about five days and then stopping.

However, in December I experienced two periods, and this month I had a period that began on Jan. 17th and ended around the 21st, and then woke up this morning with a full-on period again, a mere 8 days after the first ended. The annoying thing is I just went in for my annual exam and got another year's supply of this pill on Thursday, but at the time I had no indication my period was going to arrive again, or else I would have asked the doctor about this issue.

Has anyone else on this pill experienced two periods of bleeding in a month? I remember when I first read about this pill, I was scared because it mentioned the possibility of bleeding/spotting throughout the month, but this never happened, only the five days of period-like bleeding and that was it. But now I'm worried this twice a month deal will continue to happen, and bleeding ten days out of a month is a little more than what I can handle, especially since it's not just the bleeding, but the cramps and bloating come along, too!
I'll have to see about switching pills if this persists, although I am limited in choice because my high blood pressure doesn't permit me to go back to regular pills, I would have to look at progestin-only options.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 0 comments